MathSciNet Relay Station
MathSciNet bibliographic data
MR2259616 35Q55 (35A15 35B30 35J20 81Q20)
Gérard, P. The Cauchy problem for the Gross-Pitaevskii equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006), no. 5, 765–779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement